Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Heavy bleeding after abortion using MTP kit tablet, something like long intestine like substance came out, feels weak. What is it ?

Hi, this is AAA & i had an abortion using MTP KIT but used only one tab orally after that it was a too much heavy bleeding for upto 24 hrs & during this there was something like long intestine like substance coming out & was very long and gathered when came out with bleeding fresh blood & the problem is bleeding still continued from 11th jan till today & again from last 2 days bleeding incresed with darkest brown in colour & feel weakness too so plz suggest me now wat should i do
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
When you go for medical abortion, it is essential that you take the tablets as prescribed. The first one is to induce the abortion and the second one is to make the uterus contract and expel the products. If they are not taken in combination, you may have an incomplete abortion and bleeding continues, like what you have now. Please consult your gynecologist immediately and get a check up, sonogram and surgical evacuation under cover of an antibiotic, if needed. Take care.
Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor